Alert archive / Nevada / Lake Wind Advisories in 2021
Lake Wind Advisory 46, NWS Reno, NV
NWS Reno, NV issued this lake wind advisory at Jul 8, 2021, 2:55 AM PDT for Mono County, California; 6 counties in Nevada. It took effect at Jul 8, 2021, 2:00 PM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2021, 2:55 AM PDT (09:55 UTC)
- In effect from
- Jul 8, 2021, 2:00 PM PDT
- Expired
- Jul 8, 2021, 10:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Reno, NV
Counties Mono County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Pershing County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 48 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 9.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3920 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
382 WWUS75 KREV 080955 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 255 AM PDT Thu Jul 8 2021 NVZ004-090500- /O.NEW.KREV.LW.Y.0046.210708T2100Z-210709T0500Z/ /O.CON.KREV.EH.W.0002.000000T0000Z-210713T0400Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 255 AM PDT Thu Jul 8 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... ...LAKE WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with high temperatures 100 to 105 through Friday rising to 102 to 109 for the weekend into early next week. Lows generally 65 to 75. For the Lake Wind Advisory, west winds 10 to 20 mph with gusts up to 35 mph expected. * WHERE...Western Nevada Basin and Range including Pyramid, Lahontan and Rye Patch. * WHEN...For the Excessive Heat Warning, until 9 PM PDT Monday. For the Lake Wind Advisory, from 2 PM this afternoon to 10 PM PDT this evening. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ NVZ003-090500- /O.NEW.KREV.LW.Y.0046.210708T2100Z-210709T0500Z/ /O.CON.KREV.EH.W.0002.210710T1900Z-210713T0400Z/ Greater Reno-Carson City-Minden Area- Including the cities of Sparks, Verdi, Gardnerville, and Virginia City 255 AM PDT Thu Jul 8 2021 ...LAKE WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON SATURDAY TO 9 PM PDT MONDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with afternoon temperatures upper 90s to 105 and morning lows in the 60s to lower 70s expected. For the Lake Wind Advisory, southwest winds 10 to 20 mph with gusts up to 35 mph expected for Washoe Lake. * WHERE...Greater Reno-Carson City-Minden Area. * WHEN...For the Excessive Heat Warning, from noon Saturday to 9 PM PDT Monday. For the Lake Wind Advisory, from 2 PM this afternoon to 10 PM PDT this evening. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. * ADDITIONAL DETAILS...While not quite as hot through Friday, afternoon temperatures in the mid 90s to near 100 are expected for valleys so be prepared and take precautions for the heat, especially if you must be out in the sun. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ NVZ001-090500- /O.CON.KREV.EH.W.0002.000000T0000Z-210713T0400Z/ Mineral and Southern Lyon Counties- Including the cities of Hawthorne, Yerington, Smith Valley, Mina, and Schurz 255 AM PDT Thu Jul 8 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WHAT...Dangerously hot conditions with high temperatures 100 to 105 through Friday rising to 102 to 109 for the weekend into early next week. Lows generally 65 to 75. * WHERE...Mineral and Southern Lyon Counties. * WHEN...Until 9 PM PDT Monday. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ070-071-NVZ005-090500- /O.CON.KREV.EH.W.0002.210710T1900Z-210713T0400Z/ Surprise Valley California-Lassen-Eastern Plumas- Eastern Sierra Counties-Northern Washoe County- Including the cities of Cedarville, Eagleville, Fort Bidwell, Portola, Susanville, Westwood, Sierraville, Loyalton, Empire, and Gerlach 255 AM PDT Thu Jul 8 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON SATURDAY TO 9 PM PDT MONDAY... * WHAT...Dangerously hot conditions with afternoon temperatures 100 to 108 for valleys, with mid 80s to mid 90s for mountain communities. Morning lows in the lower 60s to lower 70s. * WHERE...Surprise Valley California, Lassen-Eastern Plumas- Eastern Sierra Counties and Northern Washoe County. * WHEN...From noon Saturday to 9 PM PDT Monday. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. * ADDITIONAL DETAILS...While not quite as hot through Friday, afternoon temperatures in the mid 90s to near 100 are expected for valleys so be prepared and take precautions for the heat, especially if you must be out in the sun. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ073-090500- /O.NEW.KREV.LW.Y.0046.210708T2100Z-210709T0500Z/ Mono County- Including the cities of Bridgeport, Coleville, Lee Vining, and Mammoth Lakes 255 AM PDT Thu Jul 8 2021 ...LAKE WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... * WHAT...Southwest winds 10 to 20 mph with gusts up to 35 mph expected. * WHERE...Topaz, Bridgeport, Mono, and Crowley. * WHEN...From 2 PM this afternoon to 10 PM PDT this evening. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
1 follow-up statement
795 WWUS75 KREV 090509 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 1009 PM PDT Thu Jul 8 2021 NVZ003-101100- /O.EXP.KREV.LW.Y.0046.000000T0000Z-210709T0500Z/ /O.CON.KREV.EH.W.0002.210710T1900Z-210713T0400Z/ Greater Reno-Carson City-Minden Area- Including the cities of Sparks, Verdi, Gardnerville, and Virginia City 1009 PM PDT Thu Jul 8 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON SATURDAY TO 9 PM PDT MONDAY... * WHAT...Dangerously hot conditions with afternoon temperatures upper 90s to 105 and morning lows in the 60s to lower 70s. * WHERE...Greater Reno-Carson City-Minden Area. * WHEN...From noon Saturday to 9 PM PDT Monday. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. * ADDITIONAL DETAILS...While not quite as hot through Friday, afternoon temperatures in the mid 90s to near 100 are expected for valleys so be prepared and take precautions for the heat, especially if you must be out in the sun. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ NVZ004-101100- /O.EXP.KREV.LW.Y.0046.000000T0000Z-210709T0500Z/ /O.CON.KREV.EH.W.0002.000000T0000Z-210713T0400Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 1009 PM PDT Thu Jul 8 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WHAT...Dangerously hot conditions with high temperatures 100 to 105 through Friday rising to 102 to 109 for the weekend into early next week. Lows generally 65 to 75. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...Until 9 PM PDT Monday. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ073-090615- /O.EXP.KREV.LW.Y.0046.000000T0000Z-210709T0500Z/ Mono County- Including the cities of Bridgeport, Coleville, Lee Vining, and Mammoth Lakes 1009 PM PDT Thu Jul 8 2021 ...LAKE WIND ADVISORY HAS EXPIRED... Winds have dropped below advisory levels and no longer pose a threat on area lakes this evening. $$ NVZ001-101100- /O.CON.KREV.EH.W.0002.000000T0000Z-210713T0400Z/ Mineral and Southern Lyon Counties- Including the cities of Hawthorne, Yerington, Smith Valley, Mina, and Schurz 1009 PM PDT Thu Jul 8 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WHAT...Dangerously hot conditions with high temperatures 100 to 105 through Friday rising to 102 to 109 for the weekend into early next week. Lows generally 65 to 75. * WHERE...Mineral and Southern Lyon Counties. * WHEN...Until 9 PM PDT Monday. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ070-071-NVZ005-101100- /O.CON.KREV.EH.W.0002.210710T1900Z-210713T0400Z/ Surprise Valley California-Lassen-Eastern Plumas- Eastern Sierra Counties-Northern Washoe County- Including the cities of Cedarville, Eagleville, Fort Bidwell, Portola, Susanville, Westwood, Sierraville, Loyalton, Empire, and Gerlach 1009 PM PDT Thu Jul 8 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON SATURDAY TO 9 PM PDT MONDAY... * WHAT...Dangerously hot conditions with afternoon temperatures 100 to 108 for valleys, with mid 80s to mid 90s for mountain communities. Morning lows in the lower 60s to lower 70s. * WHERE...Surprise Valley California, Lassen-Eastern Plumas- Eastern Sierra Counties and Northern Washoe County. * WHEN...From noon Saturday to 9 PM PDT Monday. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. * ADDITIONAL DETAILS...While not quite as hot through Friday, afternoon temperatures in the mid 90s to near 100 are expected for valleys so be prepared and take precautions for the heat, especially if you must be out in the sun. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ For more information from the National Weather Service visit http://weather.gov/rev
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this lake wind advisory went out at Jul 8, 2:39 AM PDT, 16 minutes earlier.
Area forecast discussion, Jul 8, 2:39 AM PDT, 16 minutes before
Area Forecast Discussion
National Weather Service Reno NV
239 AM PDT Thu Jul 8 2021
.SYNOPSIS...
A memorable stretch of heat is likely for the region the rest of
this week and into early next week. Be sure to hydrate and limit
outdoor activity during the afternoon hours. The heat, afternoon
winds, and a few thunderstorms require an increased fire weather
awareness the next few days.
&&
.SHORT TERM...
Heat...
The guidance continues to support an unusual heat event across
western NV and in the Sierra the next few days. There won't be
much relief up in the Tahoe Basin and mountain communities this
weekend where highs in the low 90s will feel quite hot in the
higher elevations.
Thunderstorms...
A couple of thunderstorms may develop over Mono-Mineral late this
afternoon. A slug of moisture should rotate northward around the
high and into the eastern Sierra and western NV Friday-Saturday.
This increases the PW values into the 0.6-0.75" range with high
based thunderstorms developing along the CA/NV stateline south of
Tahoe and perhaps as far north as Reno-Fernley. Strong outflow
winds are likely in this scenario, even from towering cumulus.
Some very spotty rainfall is possible with the higher PW values
and minimal storm motion.
Winds...
Breezy winds today will lead to some recreational impacts later
today with peak gusts to 30-35 mph on some eastern Sierra and
western NV lakes. Winds will diminish tonight, but expect daily
late afternoon and evening zephyr breezes through the weekend.
Smoke...
Smoke from the active Beckwourth Complex will continue to spread
across western NV. Plume simulations show thicker smoke and
reduced air quality from the Frenchman Lake/Doyle area toward
Pyramid Lake and into Pershing-Churchill Counties today and into
tonight. West winds in the Mt Shasta area may reduce the air
quality in the Surprise Valley later today-tonight as well. Brong
.LONG TERM...Sunday through next week...
* Dangerous heat expected Sunday and Monday; heat continues
Tuesday through Thursday, but marginally less.
* Fire related concerns associated with thunderstorms and breezy
afternoon winds.
No major changes were made to the previous forecast. Impressive
heat signatures remain in all models as a projected 600dm ridge
remains forecast to be centered over southern Nevada. The
proximity of this anomalously strong high pressure will keep the
heat up for the weekend and next week. Sunday continues to be
shown as the hottest day with western Nevada highs 104+ and 90+
for Sierra valleys. Chances of reaching the all-time recorded high
of 108 degrees in Reno remains around 10-15%.
Unfortunately, the position of the ridge does not eliminate the
potential for afternoon thunderstorms. Best chances through
Tuesday will be in the afternoons over the terrain of the Sierra
south of Highway 50. 400mb RH projections show moisture
intrusion past Interstate 80 suggesting that these chances could
be farther north than currently forecast Sunday and Monday. This
isn't correlated well among other thunderstorm parameters, but is
worth mentioning thunderstorm potential begins to trend northward
over the next few model runs. Any storms that form will have very
narrow rain cores and would be capable of strong gusty outflow
winds and lightning that could produce new fire starts.
The ridge will begin to flatten by mid week, alleviating the worst
of the high temperatures. However, afternoon highs will remain
around 100 degrees for western Nevada and upper 80s to 90 degrees
for Sierra valleys. The other concern with flattening of the
ridge is that this opens the way for passing troughs north of the
region. Any trough passage will result in an uptick in afternoon
winds and could inject necessary moisture for thunderstorm
formation. Currently, have afternoon gusts generally in the 20-30
mph range Tuesday onward, but could increase if models come into
better agreement on trough passage timing and latitude of wave
features. Boyd
&&
.AVIATION...
Hot afternoons will lead to density altitude impacts the next few
days. Decreased ceilings and visibility from the Beckwourth
Complex fires in Plumas County should spread over western NV
perhaps as far east as LOL-NFL over the next 12-24 hours.
Winds will be a bit gusty for the western NV terminals with some
mountain wave turbulence over the Sierra today. Peak gusts may
reach 30-35 kts in the lower elevations with 25-40 kts of flow
over the Sierra ridges. Winds will diminish tonight, but expect
daily afternoon breezes to 25 kts into the weekend.
There is a 10-15% chance of late afternoon thunderstorms (after
21z) over Mono-Mineral counties today. Moisture should allow for
an increase in thunderstorm activity Friday-Sunday over the
eastern Sierra and western NV. Strong outflow winds over 40 kts is
the main concern. Brong
&&
.FIRE WEATHER...
* Critical Fire Weather conditions today for the Sierra Front and
northwest NV.
* Hot-unstable conditions favor plume dominated fires which may
lead to extreme fire behavior and rotating smoke columns for
active fires through Monday.
* Afternoon and evening thunderstorms possible today through
Tuesday for the Eastern Sierra and southern Sierra Front.
High pressure over the Desert Southwest and much of Nevada will
lead to an extended period of hot-dry-unstable conditions into
early next week. This requires a heightened fire weather
awareness over the next few days.
Winds...
Gusty winds of 30-40 mph possible today with low pressure moving
across the Pacific Northwest. Red Flag Warnings are in effect for
the Sierra Front and northwest Nevada for these winds today.
Afternoon/evening winds will diminish a bit, but daily zephyr
breezes will maintain a threat for localized critical fire
weather conditions the next few days. An uptick in winds is
possible Tuesday-Thursday of next week as the high pressure ridge
is forecast diminish a bit.
Thunderstorms & Active Fire Instability...
A couple late afternoon/early evening day dry thunderstorms are
possible today for Mono-Mineral counties. A slug of moisture is
forecast to push over the eastern Sierra and western NV which may
help storms produce more rainfall with low storm motions Friday-
Sunday. Strong outflow winds with the hot surface temperatures are
also a concern for fire behavior. The heat, instability and some
increase in mid-level moisture will help promote pyrocumulus
development over active fires; opening the door for pyrocumulus
column collapses. Brong
&&
.REV Watches/Warnings/Advisories...
NV...Excessive Heat Warning until 9 PM PDT Monday NVZ001-004.
Red Flag Warning from 2 PM this afternoon to 10 PM PDT this
evening NVZ420-421.
Lake Wind Advisory from 2 PM this afternoon to 10 PM PDT this
evening for Washoe Lake in NVZ003.
Lake Wind Advisory from 2 PM this afternoon to 10 PM PDT this
evening NVZ004.
Excessive Heat Warning from noon Saturday to 9 PM PDT Monday
NVZ003-005.
Red Flag Warning from 2 PM this afternoon to 10 PM PDT this
evening NVZ423-458.
CA...Excessive Heat Warning from noon Saturday to 9 PM PDT Monday
CAZ070-071.
Lake Wind Advisory from 2 PM this afternoon to 10 PM PDT this
evening CAZ073.
&&
For more information from the National Weather Service visit...
http://weather.gov/renoNearby
Lake Wind Advisories in Nevada, 2021Lake Wind Advisories in California, 2021Every lake wind advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.